# SDR NACA2022081000001

- Difficulty date: August 10, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 107,495 hours, 19,270 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,791 hours, 3,604 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 806165
- Part serial: WYG77448
- Condition: Failed
- Location: Rt Thrust Lever
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST LEVER SLOW TO ADVANCE IN ALL PHASES OF FLIGHT. REMOVED AND REPLACED MEC AS PER AMM 73-21-10, ACCOMPLISHED LEAK CHECK AND OPS CHECK AS PER AMM 71-00-00-321.
